Score tests of normality in bivariate probit models
Anthony Murphy ()
Economics Letters, 2007, vol. 95, issue 3, 374-379
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Score Tests of Normality in Bivariate Probit Models (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:95:y:2007:i:3:p:374-379
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().